RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   Veterans Board (https://www.recoveryourlife.com/forum/forumdisplay.php?f=34)
-   -   OD'd By Accident...scared. (https://www.recoveryourlife.com/forum/showthread.php?t=171027)

pea soup 13-08-2011 12:08 AM

OD'd By Accident...scared.
 
ive never had an antidepressant like buproprion. It deals with dopamine instead of seratonin.

yesterday morning took meds regularly. A few hours later i took another buproprion. It was making me feel so happy. I dont know how many i took..but alot.

i was able to sleep while but not long. im very jittery and anxious, plus nausea.

i know you will tell me hospial but ive researched, the biggest threat is seizures and i taker seizure meds. it said you would have to take a whole lot for death...


I was NOT trying to kill myself. it was making me happier. i know i should have stopped. still sick, been vommiting, shaky, and what not. i know it will wear off but it is sooo scary being in the middle of it.

you can lecture ih you want but i really need some comforting words because it feels like im on speed and i just want to come down.

Thank you.
xxxxxxxxx

Mandimoo 13-08-2011 12:17 AM

i will pm you....
did the prescriber not warn about this?

Mandimoo 13-08-2011 12:17 AM

eta: on fb x

pea soup 13-08-2011 03:49 AM

IM OK!!! please tell Emma also, i never meant to hurt anyone.

the post was hopef i would some really comforting words, but certainly not offend oanymore.'


manda,
im on chat now if you wanna talk

Pomegranate 13-08-2011 12:46 PM

I don't believe you did want to hurt anyone hun and I don't think anyone is or was offended by you posting. How are you feeling today?

pea soup 14-08-2011 09:52 AM

sorry im just now getting back. i feel awful like i have the flu or something.

but im ok and just want to lie down.

thanks.
xxxxxx

Jetforce 14-08-2011 10:00 AM

Try and get it checked out with ur GP today if they are open?? Hope your okies otherwise? But yeah, keep drinking water...it helps flush it out but also keeps you hydrated if you've been throwing up at all.

~Grace~ 14-08-2011 03:56 PM

Sorry this happened Rachel and glad youre on the mend.
Im just so worried that because this med can make you happy, when you have a bad moment, or you miss something happening with Keith..its something for you to reach out to, to make you feel better about things.
Please be careful with them hun, Maybe this was enough of a shock for you not to do it again....snuggles xx

Mandimoo 15-08-2011 12:16 AM

hopefully this effect will settle down because that wasn't happy - that was manic... right?

pea soup 15-08-2011 01:52 PM

Thanks guys...

Kelly flushed the pills for me. I'm not safe with them because they do make me feel so euphoric. So, my doc will not prescribe anymore and I will continue taking my lexapro.

I feel a bit better everyday....but that crap stayed in me for a while and it sucked!!

Kaleb started second grade today :) So, it's a nice day.

dollpart 17-08-2011 04:54 PM

*hug*

Casper_Fading 20-08-2011 06:10 AM

I do the same thing with my sleeping tablets. They make me sleep and it feels so good but i'm never prescribed enough at a time to cause damage. I'm glad your doctor is going to stop giving them to you! Love you sweetheart

Mandimoo 24-08-2011 04:10 PM

good that euphoria was not real happiness, just a chemical high.


All times are GMT +1. The time now is 07:43 PM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2026, Jelsoft Enterprises Ltd.